# SDR SWIA200211202

- Difficulty date: September 5, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 31,867 hours, 39,686 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SFO, LANDING GEAR WOULD NOT RETRACT.  ALL GREEN REMAINED ILLUMINATED & ALL REDS EXCEPT RIGHT A WERE ILLUMINATED W/GEAR HANDLE IN UP POSITION.  CYCLED GEAR - SAME RESULTS.  RETURNED TO SFO.  PERFORMED GEAR SWING.  OPS CHECKED GOOD BUT NOTICED RIGHT MAIN RED -A- LIGHT FLICKERS.  SWAPPED RT MAIN UPLOCK A & B CONNECTORS PER SNL 120-32-0015 AND DEFERRED RED -B- SYS.  SWAPPED HARNESSES BACK TO ORIGINAL POSITION, RIGHT UPLOCK AND REPLACED -A- HARNESS WITH A SERVICEABLE UNIT.  SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.
